# SDR CALA2022061501506

- Difficulty date: June 14, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N76055
- Make and model: Boeing 767424ER
- Aircraft serial: 29450
- Aircraft time: 82,749 hours, 11,577 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 148T31818
- Condition: Chafed
- Location: Sta1815
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-53-3-0197 - EMP FUSELAGE STA 1815 RH HORI. STAB BLADE SEAL FAIRING UNDER SKIN FOUND CHAFING - TRANSFER REFER NON-ROUTINE WO.779908 - AND ORIGINATED BY EMP V896810 FX - RH HORI STAB BLADE SEAL FAIRING UNDER SKIN STA 1809 - STA 1822 WL 235 PERMANENT REPAIRED AS PER ECRA 5381-01019 REV - ATTACHED FORM 44-0008 ITEM 1 - 31 ACCOMPLISHED BY MECH V920531 AND INSPECTED BY V896816 RII INSPECTED OKAY BY HX 147141 ADD EMP:V896853
